# SDR CHQA200500212

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 6,779 hours, 6,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ABOVE LEFT HAND WING INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT BULB IAW EMB 145 MM 33-50-10.  OPS CHECK GOOD.
